| Model Number |
ACU0T0 |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional stated haptic broken/missing/deformed.There was patient contact but no patient harm.Additional information has been requested and received stating that the haptic was broken noted upon opening.Surgery was completed using the backup lens.